# SDR UPS03840430

- Difficulty date: April 18, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, 2 INCH GOUGE IN NR 4 PIT SLOPING WALL 3 FT ALT OF BULKHEAD AFTER PULLING BACK THE LINER, FOUND FRAME CRACKED.      REMOVED FLOOR PANEL IN NR 4 PIT RIGHT SIDE FWD TO INSPECT FLOOR SUPPORT FRAME FOR DAMAGE . KMA 56755 / ACCOMPLSIHED PERMANENT REPAIR PER APP C E.O. DC8-5320-8724-A. KMA 56755 REINSTALLED FLOOR PANEL.
